# SDR COMA0860203

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 21,390 hours, 17,982 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 01751235
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 29,607 hours, 26,163 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5523 - ON TAKEOFF ROLL NR 1 IDG CAUTION MESSAGE, FOLLOWED BY NR 1 GENERATOR CAUTION MESSAGE.  TAKEOFF ABORTED AT LOW SPEED 30 KTS.  REMOVED AND REPLACED NR 1 IDG.
